# SDR DXTA2023090194340

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 5,887 hours, 4,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR HANDLE LOCK INDICATOR ON THE BOTTOM AS VIEWED INSIDE THE CABIN WHEN DOOR IS CLOSED DOES NOT PRESENT A GREEN FLAG INDICATING HANDLE IS IN THE LOCKED POSITION.  WHEN HANDLE IS MOVED YOU CAN NOT SEE ANY MECHANICAL MOVEMENT IN SIGHT WINDOW. SOME BLUE WIRE INSULATION IS ALSO OBSCURING VIEW.  REMOVED MAIN DOOR AIRSTAIRS AND VISUALLY INSPECTED DOOR LOCKING MECHANISMS AND LATCH PIN FOR SECURITY AND OPERATION. NO DEFECTS NOTED. FOUND AIRSTAIR DOOR INSULATION TAPE IMPEDING THE WINDOW FOR THE LOWER LOCK INDICATOR. REMOVED AND RE-TAPED THE INSULATION. RE-INSTALLED AIRSTAIR DOOR. REF PHENOM 300 AMM 52·14-00. OPS CHECK GOOD.
